Differential and Integral Equations

A class of integrable Hamiltonian systems including scattering of particles on the line with repulsive interactions

Gianluca Gorni and Gaetano Zampieri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 2 (1991), 305-329.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569616

Mathematical Reviews number (MathSciNet)
MR1081186

Zentralblatt MATH identifier
0722.34046

Subjects
Primary: 58F07
Secondary: 34D05: Asymptotic properties 70F10: $n$-body problems 70H05: Hamilton's equations

Citation

Gorni, Gianluca; Zampieri, Gaetano. A class of integrable Hamiltonian systems including scattering of particles on the line with repulsive interactions. Differential Integral Equations 4 (1991), no. 2, 305--329. https://projecteuclid.org/euclid.die/1371569616


Export citation